# SDR SWAA2022091246951

- Difficulty date: August 27, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOC BTW BS 400 TO 420 AND STR 25R AT FWD CARGO COMPARTMENT 2022-447782 / [01] REPLACED NEW WEB LOC. BTW BS 400 TO 420 AND STR 25R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 143A7505 SHEET 2 REV B.;[02] CORRECTED STEP 1: REPLACED WEB LOC. BTW BS 400 TO 420 AND STR 25R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 143A7505 SHEET 2 REV B; SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1: REPLACED WEB LOC. BTW BS 400 TO 420 AND STR 25R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 143A7505 SHEET 2 REV B; SEE INDIVIDUAL SIGN OFF BELOW
